Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 517841, 10 pages
http://dx.doi.org/10.1155/2011/517841
Research Article

Statistical Convergence and Ideal Convergence of Sequences of Functions in 2-Normed Spaces

Department of Mathematics, Payame Noor University, P.O. Box 19395-4697, Tehran 19569, Iran

Received 2 November 2010; Revised 22 February 2011; Accepted 12 March 2011

Academic Editor: Aloys Krieg

Copyright © 2011 Saeed Sarabadan and Sorayya Talebi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saeed Sarabadan and Sorayya Talebi, “Statistical Convergence and Ideal Convergence of Sequences of Functions in 2-Normed Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 517841, 10 pages, 2011. https://doi.org/10.1155/2011/517841.